Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Phlegm in vocal cords, have bronchitis, hoarse voice, on cough medicine and allergy pill. What can I do?

Hello, I have been sick for 10 days and went to the doctor s I have bronchitis but she believes I have phlegm on my vocal cords because i have not had a voice in 5 days its very hoarse and gives out as I talk I have done everything tea, garggle w salt water, take allergy pill, on cough medicine , steam, rested my voice for 3 days straight stuff like that but nothing is working. do you have any suggestions?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Your symptoms are suggestive that you have been suffering from cold that is getting chronic and making you upset. You have strained your vocal cords. You need voice rest. Do more of reading and watching movies or cooking than talking. Do not eat refrigerated desserts, yoghurts, any product made of tamarind. You should take liquid food like soups, warm health drinks, porridge or any semi-solid food that you like. Take tea with honey, it will help you get out of your problem. Your symptoms are more of your vocal cords and throat than lungs.

However, you should have a throat swab test done to be able to take proper antibiotics that will help you get better. Warm gargle with salt three times a day will help you. You can use listerene mouth wash. You need to have patience. Take some multivitamin tablets/capsules for a week. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor